# SDR HALA0800449

- Difficulty date: March 30, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 717-200
- Aircraft serial: 33424
- Aircraft time: 19,234 hours, 3,717 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, PRIOR TO DESCENT LT PACK INOP LIGHT ILLUMINATED, WENT TO STBY LT OUT.  DID A BITE CHECK ON THE LEFT PACK TEMP CONTROLLER.  LIGHT WENT OUT.  OPS CKS NML PER AMM 21-61-00 AND FIM 21-51-00-101 FIG 103.
